# SDR DALA2017062404988

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEFT OTBD CENTER T/E-FLAP BALLSCREW,  FOUND SEVERAL AREAS GOUGED ON THREADS.  REMOVED AND REPLACED THE BALLSCREW ASSY IAW AMM 27-51-21.
